MathSciNet Relay Station
MathSciNet bibliographic data
MR2920170 34A08 (26A33 34A45)
Hemida, K.; Mohamed, M. S. Application of homotopy analysis method to fractional order generalized Huxley equation. J. Appl. Funct. Anal. 7 (2012), no. 4, 367–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement